English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Bell Polynomials and Brownian Bridge in Spectral Gravity Models on Multifractal Robertson–Walker Cosmologies

Fathizadeh, F., Kafkoulis, Y., & Marcolli, M. (2020). Bell Polynomials and Brownian Bridge in Spectral Gravity Models on Multifractal Robertson–Walker Cosmologies. Annales Henri Poincaré, 21(4), 1329-1382. doi:10.1007/s00023-020-00894-5.

Item is

Files

show Files

Locators

show
hide
Description:
-
OA-Status:

Creators

show
hide
 Creators:
Fathizadeh, F1, 2, Author           
Kafkoulis , Y, Author
Marcolli , M, Author
Affiliations:
1Department Physiology of Cognitive Processes, Max Planck Institute for Biological Cybernetics, Max Planck Society, ou_1497798              
2Max Planck Institute for Biological Cybernetics, Max Planck Society, Spemannstrasse 38, 72076 Tübingen, DE, ou_1497794              

Content

show
hide
Free keywords: -
 Abstract: We obtain an explicit formula for the full expansion of the spectral action on Robertson–Walker spacetimes, expressed in terms of Bell polynomials, using Brownian bridge integrals and the Feynman–Kac formula. We then apply this result to the case of multifractal Packed Swiss Cheese Cosmology models obtained from an arrangement of Robertson–Walker spacetimes along an Apollonian sphere packing. Using Mellin transforms, we show that the asymptotic expansion of the spectral action contains the same terms as in the case of a single Robertson–Walker spacetime, but with zeta-regularized coefficients, given by values at integers of the zeta function of the fractal string of the radii of the sphere packing, as well as additional log-periodic correction terms arising from the poles (off the real line) of this zeta function.

Details

show
hide
Language(s):
 Dates: 2020-04
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: DOI: 10.1007/s00023-020-00894-5
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Annales Henri Poincaré
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Basel : Birkha.user
Pages: - Volume / Issue: 21 (4) Sequence Number: - Start / End Page: 1329 - 1382 Identifier: ISSN: 1424-0637
CoNE: https://pure.mpg.de/cone/journals/resource/954925494977